Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Excessive itching during Jaundice. Is there anything to worry ?

My friend,22 years old, is suffering from jaundice since 15 days.The bilirubin was firstly 5.8(conj. 4.1 and unconj. 1.7),SGPT 782 and now the bilirubin is 5.7(conj. 3.9 & unconj. 1.8),SGPT 106.He is now taking Histakind 180mg, Erostin 20mg, Udiliv 300mg, Trika 0.5mg.He is facing excessive itching in his whole body.I have heard about the obstructive jaundice.So feeling worried.Please be suggested that weather there is anything to worry.thank you.
Asked On : Sun, 27 Mar 2011
Answers:  4 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
You haven't mentioned about colour of stool and serum alkaline phophatase level; these features help to differentiate between hepatocellular and obstructive jaundice. Anyway.
I would recommend ultrasound scan of abdomen.
Answered: Thu, 14 Jun 2012
I find this answer helpful
  User's Response
but obstructive jaundice mostly is a surgical problem
it is better to seek medical advice of a surgeon
Answered: Thu, 21 Jul 2011
General & Family Physician Dr. Sumanth.P's  Response

Thanks for posting your query.

Itching is common in jaundice .

It occurs due to accumulation of bile products.

Jaundice needs to be treated properly whether obstructive or non-obstructive.

Hope I have answered your query.

Wishing you good health.

Answered: Mon, 18 Jul 2011
I find this answer helpful
  User's Response
Homeopathy has many remedy for jaundice. Chelidonium Q will work for this problem. Just go a homepathic drug store and get the remedy easily.
Take care
Answered: Sat, 23 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor